BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Combinatorics of column minimal indices and matrix pencil completion problems

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0895-4798

Volume
31
Number
5

Starting page
2318
Last page
2346


Export

APA
M. Dodig, M. Stosic, (2009). Combinatorics of column minimal indices and matrix pencil completion problems. SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 31, 2318-2346. ISSN 0895-4798. eISSN .

IEEE
M. Dodig, M. Stosic, "Combinatorics of column minimal indices and matrix pencil completion problems" in SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, vol. 31, pp. 2318-2346, 2009.

BIBTEX
@article{14599, author = {M. Dodig and M. Stosic}, title = {Combinatorics of column minimal indices and matrix pencil completion problems}, journal = {SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS}, year = 2009, pages = {2318-2346}, volume = 31 }